Author(s) |
Arafat, S M Yiasir
Khan, Kamruzzaman
Islam, S M Rayhanul
Rahman, M M
|
Publication Date |
2023-06
|
Abstract |
<p>In this study, we have considered the (2+1)-dimensional paraxial nonlinear Schrödinger (NLS) equation in Kerr media and used the (<i>w/g</i>)-expansion method. The g' and (<i>g'/g<sup>2</sup></i>)-expansion techniques have been customized from the (<i>w/g</i>)-expansion method. We applied these two techniques to the paraxial NLS equation and found the optical soliton solutions. The optical soliton solutions are attained as the flat kink, kink, singular kink, peakon, anti-parabolic, W-shape, M-shape, bell, and periodic wave solitons in terms of free parameters. We have presented three-dimensional (3D), two-dimensional (2D) and contour plots of the obtained results and discussed the effect of the free parameters and nonlinearity of the equation by determining different parametric values, which have not been discussed in the previous literature. We have studied the impact of the Kerr nonlinearity and wavenumber on the travelling wave solutions. Moreover, we also analyze the streamlines pattern and instantaneous local directions of the wave profile. All wave phenomena are applied to signal transmission, magneto-acoustic waves in plasma, optical fiber art, coastal engineering, quantum mechanics, hydro-magnetic waves, nonlinear optics and so on. The achieved solutions prove that the proposed methods are very powerful and effective for modern science and engineering for scrutinizing nonlinear evolutionary equations.</p>
|
Citation |
Chinese Journal of Physics, v.83, p. 361-378
|
ISSN |
0577-9073
|
Link | |
Publisher |
Zhonghua Minguo Wuli Xuehui, Physical Society of the Republic of China
|
Title |
Parametric effects on paraxial nonlinear Schrödinger equation in Kerr media
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|